On the extension of a partial metric to a tree metric. Guénoche, A., Leclerc, B., & Makarenkov, V. Discrete Mathematics, 276(1-3):229-248, 2004.
On the extension of a partial metric to a tree metric. [link]Paper  On the extension of a partial metric to a tree metric. [link]Link  bibtex   
@article{ journals/dm/GuenocheLM04,
  added-at = {2005-07-29T00:00:00.000+0200},
  author = {Guénoche, Alain and Leclerc, Bruno and Makarenkov, Vladimir},
  biburl = {http://www.bibsonomy.org/bibtex/22be79445d10e93d71b20494abb9ed4bf/dblp},
  date = {2005-07-29},
  description = {dblp},
  ee = {http://dx.doi.org/10.1016/S0012-365X(03)00294-2},
  interhash = {5d1365f3a215424e15ecde81f5d08144},
  intrahash = {2be79445d10e93d71b20494abb9ed4bf},
  journal = {Discrete Mathematics},
  keywords = {dblp},
  number = {1-3},
  pages = {229-248},
  title = {On the extension of a partial metric to a tree metric.},
  url = {http://dblp.uni-trier.de/db/journals/dm/dm276.html#GuenocheLM04},
  volume = {276},
  year = {2004}
}
Downloads: 0